advertisement
Question
Posted by: Elsebe | 2007/08/10

Hormones

After sterilisation - heavier periods - nausea after periods - mood swings that ranges from anger to irritation - skin problems. Could there be a hormonal imbalance?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you were on hormonal contraception befoe the sterilisation, this would have protected you from these effects. What you are expereincing now is the normal PMS that many women have. They will be rectified by taking the Pill again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement